# SDR AALA201803059006

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 50,793 hours, 28,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT FLIGHT ATTENDANT DIRECT VIEW FLASHLIGHT OPERATIVE BUT LED DOES NOT FLASH. REPLACED AFT FLIGHT ATTENDANT DIRECT VIEW FLASHLIGHT.
